# SDR J7SA20150724001

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N548FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20342
- Aircraft time: 3,315 hours, 1,937 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116004
- Part serial: K0769
- Condition: Leaking
- Location: Hyd System
- Part time: 3,315 hours, 1,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, DIVERTED DUE TO AMBER LT HYD PRESSURE LOW WARNING.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  R & R THE LT EDP, THE CASE DRAIN & PRESSURE FILTERS & ALL THREE COUPLING HALVES MM 29-12-01, -15, -19, -23.  OPERATIONS & LEAK CHECKS OF THE LT HYD SYS GOOD.
